Metrics

From
Dynamics of Kinks by Using Adomian Decomposition Method by Arash Ghahraman American Journal of Numerical Analysis. 2016, 4(1), 8-10 doi:10.12691/ajna-4-1-2
Views
14409
Html 13237
Abstract 1172
15 April 2016 (publication date) through 20 May 2022 *
12.01 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 8590
PDF1730
Epub1352
XML1797
PPT1556
Figures1870
Tables285
Export: 4606
RIS1283
BibTex1885
Endnote1438
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com